# SDR SWIA2020030248871

- Difficulty date: December 30, 2019
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 39,975 hours, 33,957 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLIGHT SPOILER LOWER SURFACE HAS 2 EA. DENTS. #1 DENT IS  APPROX. .750 INCHES BY .500 INCHES BY.021 INCHES DEEP. #2 DENT IS APPROX.   .5 ICHES BY .5 INCHES BY .015 INCHES DEEP.   (C-CHECK) RO 2/27/2020   UPON FURTHER REVIEW FOUND A TOTAL OF 4 DENTS. EVALUATED DENTS AND FOUND DENT #2 TO BE WITHIN LIMITS IAW CRJ 200 SRM. DENTS #1, #3, #4 WAS REPAIRED IAW BOMBARDIER REO AND  ATTACHED SKYWEST CARD AND M-337.  NO WEIGHT CHANGE
